MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00042737-199904000-00005

Медицинская библиотека · European journal of gastroenterology & hepatology · 1999

Toxicity of non-steroidal anti-inflammatory drugs in the large bowel.

Faucheron J L

СтатьяОбзорПеревод пока не подготовлен

Аннотация

Non-steroidal anti-inflammatory drugs (NSAIDs) may cause damage to the colon, either inducing a non-specific colitis or exacerbating colonic diverticulitis or inflammatory bowel disease. Symptoms of NSAID-induced colitis include abdominal pain, bloody diarrhoea and weight loss. Colonoscopy may show non-specific inflammation, ulceration or diaphragm-like stricture. As the mechanism of toxicity is still controversial, management should be to discontinue the drug, treat medically with metronidazole or sulphasalazine, and, in cases of life-threatening complications, treat surgically.

Для цитирования: Faucheron J L. Toxicity of non-steroidal anti-inflammatory drugs in the large bowel.. European journal of gastroenterology & hepatology. 1999. DOI: 10.1097/00042737-199904000-00005.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.